Academic
Publications
Probabilities for separating sets of order statistics

Probabilities for separating sets of order statistics,10.1080/02331880902986984,Statistics,Deborah H. Glueck,Anis Karimpour-Fard,Jan Mandel,Keith E. M

Probabilities for separating sets of order statistics   (Citations: 1)
BibTex | RIS | RefWorks Download
Consider a set of order statistics that arise from sorting samples from two different populations, each with their own, possibly different distribution functions. The probability that these order statistics fall in disjoint, ordered intervals, and that of the smallest statistics, a certain number come from the first populations is given in terms of the two distribution functions. The result is applied to computing the joint probability of the number of rejections and the number of false rejections for the Benjamini–Hochberg false discovery rate procedure.
Journal: Statistics , vol. 44, no. 2, pp. 145-153, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: